# SDR DL76S981149

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LANDING GEAR SELECTED DOWN, RIGHT MAIN GEAR SHOWED UNSAFE.  ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE AND LANDING WITH UNSAFE INDICATION.  LANDING AND   ROLLOUT WITHOUT INCIDENT.  RELAMPED RIGHT MAIN GEAR LIGHT IN COCKPIT.  ALL INDICATION   NORMAL.
